# SDR SIMA27313

- Difficulty date: December 4, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Component: Rivets, STA622
- Component part number: MS20470AD55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - LOWER FUSELAGE FRAME BELOW BULKHEAD 622 HAD CORROSION ON TEN RIVET HEADS.  REMOVED AND REPLACED RIVETS IAW SAAB SRM.  (X)
